|hair loss from meds??
Sep 27, 2001
Response from Dr. Feinberg
I've seen this in some patients also, and am sorry to tell you that I don't think there is a clear answer. I've had some patients say that their hair falls out when their viral load is poorly controlled.
Fever With ARS?
thrush and hairy leukoplakia (second question)
- Is Diarrhea A Symptom Of Acute Hiv Infection?
- Why Does Uganda Have Lower Rates Of Hiv/aids Infections When Compared To Other Sub-saharan African Countries?
- Does Having Oral Thrush Mean I Have Hiv?
- Can Someone Get HIV From Bleeding Gums?
- Can You Catch HIV From Licking Vagina?
- Deep Kissing And HIV Transmission Risk
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.